Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Completely well-posed problems for nonlinear differential equations


Author: M. D. George
Journal: Proc. Amer. Math. Soc. 15 (1964), 96-100
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9939-1964-0159250-2
MathSciNet review: 0159250
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1962), 81-226. MR 0136857 (25:318)
  • [2] L. Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161-248. MR 0076151 (17:853d)
  • [3] M. A. Krasnoselskiĭ, Some problems of nonlinear analysis, Uspehi Mat. Nauk 9 (1954), no. 3 (61), 57-114; English transl., Amer. Math. Soc. Transl. (2) 10 (1958), 345-409. MR 0075565 (17:769h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0159250-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society